Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medical Effects

Medical Effects

Ok so I am on 6 different meds a day and the last one that was added was vimpat
Is there a side affect of real bad bathroom time
Lastnight I was in the bathroom every 10 minutes
I talked to my doctor and all they said was get some stool medication
Just woundering

A MyEpilepsyTeam Member said:

I was on [[treatment:vimpat:5526c9df1fcaa3c8cb[[phone:000399]] 200:]] mg twice and I didn't have brm problems, it was more memory for me.

edited, originally posted about 6 years ago
A MyEpilepsyTeam Member said:

I am on 400/day of lacosamide along with gabapentin and levetiracetam. No issues like that. When on Oxcarbazepine I think it was I had issues with blood in my stool. They told me to take a stool softener which I did (Miralax). That seemed to help.

Some drugs may dry your system out causing your body to produce little or dark urine.

posted about 6 years ago
A MyEpilepsyTeam Member said:

With all the meds your on , it's possible. Everyone has a different body chemistry. We all react differently to the meds. Some worse, some moderate, some mild to almost no side effect.

posted about 6 years ago
A MyEpilepsyTeam Member said:

Been on Vimpat for more than 14 weeks (no one say that out loud; and touch wood!) and it was hard at first with bathroom issues. Every time the dose was upped it made me reel. But after 28 years of face plants and broken teeth; I'm not looking back...

posted about 6 years ago
A MyEpilepsyTeam Member said:

Thank you dear I have been on it for a few months but she just upped it again
I hope it does go away it sucks

posted about 6 years ago
Already a Member? Log in